Yang-Mills fields permitted by abelian complete sets of first-order symmetry operators of the Dirac equation

V. G. Bagrov, A. V. Shapovalov, A. A. Evseevich

    Research output: Contribution to journalArticle

    Abstract

    Nonequivalent complete sets of first-order symmetry operators of the Dirac free equation determine the Yang-Mills field, permitting complete variable separation in the Dirac equations with an external Yang-Mills field. Typical representatives of the classes of permissible fields are considered.

    Original languageEnglish
    Pages (from-to)781-784
    Number of pages4
    JournalSoviet Physics Journal
    Volume32
    Issue number10
    DOIs
    Publication statusPublished - Oct 1989

      Fingerprint

    ASJC Scopus subject areas

    • Physics and Astronomy(all)

    Cite this